# SDR 95FDEA01148

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727233
- Aircraft serial: 20936
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WS 656.5 S13 LWR ANGLE CRACKED AT RIB ATTACH FASTENER.  STOP DRILLED CRACK.  HFEC CONFIRMED CRACK ENDS AT STOP DRILL.  INSTALL REPAIR ANGLES PER SRM 57-10-4 AND SB 57A 159 FIG 18.
